English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Topologizations of Chiral Representations

Conrady, F., & Schweigert, C. (2004). Topologizations of Chiral Representations. Communications in Mathematical Physics, 245(3), 429-448.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-507B-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-507C-B
Genre: Journal Article

Files

show Files
hide Files
:
3125.pdf (Preprint), 231KB
Name:
3125.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Conrady, Florian1, Author
Schweigert, Christoph, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: Recently, two different families of topologies have been proposed for representation spaces of chiral algebras. We prove a theorem that compares the two types of topologies and show that in one of them chiral blocks are continuous functionals.

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 3125
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 245 (3) Sequence Number: - Start / End Page: 429 - 448 Identifier: -